# SDR UALA2012122107329

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 42,274 hours, 17,120 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1013581
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE WALL OF LAV 'D', FWD AFT LAV, CALL LIGHT ASSY IS MISSING.  REF 23-73-09-55 ITM 40.  PCN 565-1476.  REPLACED LAV CALL LIGHT, LAV 'D' & FWD AFT LAV PER AMM.
